# SDR FDEA201907061494

- Difficulty date: July 6, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 95,954 hours, 37,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 146N53183
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BETWEEN STA. 1680 - 1720, BL0 RBL53 FLOOR WEB CORRODED ALL WORK ACCOMPLISHED IAW EA F-5310-T0348184 P1 FUSELAGE - MAINFRAME - AFT SHEAR DECK PLATE CORROSION REPAIR FROM STA 1681 TO 1720 NEAR RBL 51.
